# SDR UPS02838145

- Difficulty date: April 11, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37592221N
- Part serial: 00339150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON 34 RIGHT SPLICE FITTING CRACKED AT BS 1270 IN AFT PIT.  REMOVED L34R IAW DC8 SRM 51-1-21, INSTALLED NEW LONGERON IAW DC8 51-1- 21.
